# SDR SWIA200211626

- Difficulty date: December 17, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,474 hours, 22,938 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 920
- Condition: Frozen
- Location: Elevator Trim
- Part time: 455 hours, 679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIM ACTUATOR FROZE UP DURING CRUISE AT 22,000 FT.  RETURNED TO SFO.  REPLACED BOTH ELEVATOR TRIM TAB ACTUATORS IAW EMB 120 MM.  OPS CHECKED GOOD.
